# SDR DALA2023050503521

- Difficulty date: May 2, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 107,503 hours, 15,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 16 A/B O/H EMER LIGHTS LENS MISSING. CORRECTIVE ACTION: INSTALLED NEW EMERGENCY LIGHT LENS AT 16AB PER B767 AMM 25-22. (4682069)
